# SDR AALA202412028416

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 58,824 hours, 27,464 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850003140
- Condition: Inoperative
- Location: Zone 200
- Part time: 62,381 hours, 29,341 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO FLT FCU 1 PLUS 2 FAULT. RAN CHECKLIST RECEUVED FURTHER ALERTS AUTOPILOT OFF, AUTO THROTTLE OFF. WITH AIRPORT INSIGHT DECLARED AN EMERGENCY AND REGUESTED A VISUAL APPROACH LANDED WITHOUT INCIDENT EMERGENCY VEHICLES FOLLOWED TGO THE GATE. MAINTENANCE REPLACED FCU IAW AMM 22-81-12.
